# SDR REXA2017033000431

- Difficulty date: March 30, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 7,585 hours, 5,170 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: CC690392511
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING SPLICE CHANNEL IS CRACKED. REMOVED CRACKED CHANNEL ON AFT WING TO BODY FAIRING, AND REPLACED W/NEW SERV CHANNEL IAW SRM 51-42-13.
